Journal of the Mathematical Society of Japan

On some dissipative boundary value problems for the Laplacian

Daisuke FUJIWARA and Koichi UCHIYAMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 23, Number 4 (1971), 625-635.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259849782

Digital Object Identifier
doi:10.2969/jmsj/02340625

Mathematical Reviews number (MathSciNet)
MR0287368

Zentralblatt MATH identifier
0221.35033

Subjects
Primary: 47.65

Citation

FUJIWARA, Daisuke; UCHIYAMA, Koichi. On some dissipative boundary value problems for the Laplacian. J. Math. Soc. Japan 23 (1971), no. 4, 625--635. doi:10.2969/jmsj/02340625. https://projecteuclid.org/euclid.jmsj/1259849782


Export citation